Rodolfo Aguilar - The fundamental group of quotients of products of some topological spaces by a finite group - A generalization of a Theorem of Bauer-Catanese-Grunewald-Pignatelli

epiga:6427 - Épijournal de Géométrie Algébrique, November 16, 2021, Volume 5 - https://doi.org/10.46298/epiga.2021.6427
The fundamental group of quotients of products of some topological spaces by a finite group - A generalization of a Theorem of Bauer-Catanese-Grunewald-Pignatelli

Authors: Rodolfo Aguilar

We provide a description of the fundamental group of the quotient of a product of topological spaces X i, each admitting a universal cover, by a finite group G, provided that there is only a finite number of path-connected components in X g i for every g ∈ G. This generalizes previous work of Bauer-Catanese-Grunewald-Pignatelli and Dedieu-Perroni.


Volume: Volume 5
Published on: November 16, 2021
Accepted on: September 1, 2021
Submitted on: April 23, 2020
Keywords: fundamental group,quotients by finite group,orbifolds,[MATH.MATH-AG]Mathematics [math]/Algebraic Geometry [math.AG],[MATH.MATH-GR]Mathematics [math]/Group Theory [math.GR]


Share

Consultation statistics

This page has been seen 53 times.
This article's PDF has been downloaded 43 times.